Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 125916, 3 pages
http://dx.doi.org/10.1155/2013/125916
Research Article

Finite 1-Regular Cayley Graphs of Valency 5

1School of Mathematics and Statistics, Yunnan University, Kunming, Yunnan 650031, China
2School of Mathematics and Information Sciences, Guangxi University, Nanning 530004, China
3School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 15 November 2012; Revised 11 January 2013; Accepted 28 February 2013

Academic Editor: Cai Heng Li

Copyright © 2013 Jing Jian Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. H. Li, “Finite s-arc transitive Cayley graphs and flag-transitive projective planes,” Proceedings of the American Mathematical Society, vol. 133, no. 1, pp. 31–41, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. J. Li and Z. P. Lu, “Cubic s-arc transitive Cayley graphs,” Discrete Mathematics, vol. 309, no. 20, pp. 6014–6025, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Frucht, “A one-regular graph of degree three,” Canadian Journal of Mathematics, vol. 4, pp. 240–247, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. D. E. Conder and C. E. Praeger, “Remarks on path-transitivity in finite graphs,” European Journal of Combinatorics, vol. 17, no. 4, pp. 371–378, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Marušič, “A family of one-regular graphs of valency 4,” European Journal of Combinatorics, vol. 18, no. 1, pp. 59–64, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Malnič, D. Marušič, and N. Seifter, “Constructing infinite one-regular graphs,” European Journal of Combinatorics, vol. 20, no. 8, pp. 845–853, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. D. Godsil, “On the full automorphism group of a graph,” Combinatorica, vol. 1, no. 3, pp. 243–256, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Bosma, J. Cannon, and C. Playoust, “The Magma algebra system. I. The user language,” Journal of Symbolic Computation, vol. 24, no. 3-4, pp. 235–265, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet